# SDR TWAA0006418

- Difficulty date: April 23, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK IN LONGERON 30, STA 579R FLANGE.  REMOVED AND REPLACED WITH NEW LONGERON PER SRM 53-02.
